# SDR SWAA2022021001570

- Difficulty date: March 22, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 44,123 hours, 26,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Pulled
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED TRAILING EDGE AFT OF #1 ENG PYLON WIGGLE PLATE MOST OTBD FASTENER PULLED THROUGH. / REMOVED AND REPLACED WIGGLE PLATE REF SRM 51-40-02
